# SDR 2012FA0000277

- Difficulty date: March 6, 2012
- Submitted: May 4, 2012
- Operation: General aviation
- Aircraft: N14AE
- Make and model: Maule M-7-260C
- Aircraft serial: 30012C
- Engine: Lyc IO540*
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Spark Plug
- Part number: REM38S
- Condition: Mismanufactured
- Location: Engine
- Part time: 205 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

INSTALLED NEW MFG FINE WIRE PLUGS IN FEB 2010 AT 1260 HRS TT.  NOTICED A PROBLEM WITH THE RESISTORS IN A FEW OF THE PLUGS.  NOTICED HARD STARTING WHEN HOT.  AT ANNUAL INSPECTION, 7 OF 12 PLUGS HAD FAILED, THE RESISTORS WERE COMPLETELY OPEN AND REGISTERED 1 ON THE OHM METER.  THE OTHER 5 WERE HIGH, 1 AT 36,000.  THEY WERE ALL REMOVED AND REPLACED.
